Methadone W/d - Benadryl?
BiteMeBetty
Posted: July 18, 2017, 7:58 PM







I realize that you should taper off of methadone, however, I have no self control. This is a forced detox due to unavailability. Ironically there is a methadone clinic nearby. Said it would be a week before I could get in for help. Which, IMO, is so wrong.

Anyway I am on Day 9 of cold turkey. I was using anywhere from 10 mg to 100 mg a day. Sometimes I didn't take any at all because I felt good the following day from the previous days large dose. I went to my GP and she gave me a script for 3 5mg tablets of Valium for insomnia due to RLS. It seems like that part is at least over. Or is it? If I take benadryl now that it's gone, will it start again?

Also suggestions for pain relief would be good. I suffer from migraines as well. The area I live in is a very high drug hub. We're also known for the high body count from od's. Thankfully, I have no money and am not brave enough to go looking for a dealer. For now at least.

Any suggestions would be appreciated. Thanks
  top of page  Top